Sorry all; newbie here. I did a search, and found close answers, but not quite what I was looking for. I just started the fentanyl patch (my 3rd one went on this morning), and I am having a rough time getting them to stick. My nurse gave me some Tegaderm patches to hold them on (tegaderm is the clear plastic patch they place over IV's), and it holds it very well. My question; is it dangerous for some reason to cover the entire patch? I ask because the 1st patch I applied to my lower back, and the relief was wonderful versus everything else I had tried. The 2nd one, I put on my chest. I am very skinny, and this did not work well at all, pain relief or anything else. This last one, I put again on my lower back, different side, and covered it w/ the above mentioned Tegaderm. This patch is very noticably killing pain, and I can actually feel the drug. Is this because I covered it? Or is the drug starting to build to a therapeutic level now? I would appreciate any help on this; I am tempted to remove the cover from the patch...